# SDR 371PA0020

- Difficulty date: April 12, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 33,474 hours, 25,577 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Malfunctioned
- Location: Autothrottle
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE SWITCH WOULD NOT STAY ARMED DURING TAKEOFF ROLL.  DURING CLIMB WITH AUTO THROTTLE ARMED, NR 1 N1=94.7, NR 2 N1= 91.5 AT FL290.  PERFORMED AUTO THROTTLE BITE AND RANGE CHECK ON FMS.  NO FAULTS NOTED.  OK FOR SERVICE PER MM 22-30-01.
